MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE SCREW SELF-DRILLING 6MM; SCREW FIXATION INTRAOSSEOUS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE SCREW SELF-DRILLING 6MM; SCREW FIXATION INTRAOSSEOUS
Model Number 04.503.226.01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: jey.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a case of a maxilla resection with fibula bone as the flap on (b)(6) 2019, a drill bit was used to implant nine (9) 6mm screws into the bone.Two (2) screw heads popped off/ broke and the screw shaft remained in the bone.It was further reported that the fibula flap died, and the surgical team had to remove it.This was determined to not be caused by the screw breaking off.Procedure was completed successfully with a three (3) minute delay.Current patient status is unknown.Concomitant medical product: matrix 1.1mm drill bit (part: 03.503.246, lot: unknown, quantity: 1).This report is for a titanium (ti) matrixmidface screw.This is report 1 of 2 for (b)(4).

Brand Name
TI MATRIXMIDFACE SCREW SELF-DRILLING 6MM
Common Device Name
SCREW FIXATION INTRAOSSEOUS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8288460
Report Number2939274-2019-56136
Device Sequence Number16779285
Product Code DZL
UDI-Device Identifier10887587019178
UDI-Public(01)10887587019178
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083388
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.503.226.01
Device Catalogue Number04.503.226.01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date01/30/2019
Patient Sequence Number1